# SDR UALA2011051202351

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 86,510 hours, 13,826 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1651
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QUANTITY OF OIL DRAINED FROM NR 2 ENG STARTER IS BELOW MINIMUMS IAW MM.  STARTER MUST BE CHANGED.  REPLACED NR 2 ENGINE STARTER IAW MM.
